Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/16857
Title: The exact values for the coefficients of asymptotic expansions of the function’s deviation from their Poisson Integral on the Holder’s class
Authors: Kalchuk, I. V.
Zadorozhnyi, A. O.
Makovij, R. O.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
ЭБ БГУ::ОБЩЕСТВЕННЫЕ НАУКИ::Информатика
Issue Date: 2012
Publisher: БГУ
Citation: Третья международная научная конференция "Математическое моделирование и дифференциальные уравнения": сборник статей Третьей международной научной конференции. Брест, 17–22 сентября 2012г. – Минск: БГУ, 2012. – С. 284-294.
Abstract: When approximating the functions from class H1 there appear the asymptotic expansions, whose coefficients are not expressed in explicit form. This problem has been solved by the instrumentality of Riemann zeta-function, which gives us the possibility to find the exact values of Kolmogorov–Nikolskiy constants. The program that allows us to find the constants of given infinitesimal order has been developed.
URI: http://elib.bsu.by/handle/123456789/16857
ISBN: 985-6499-55-0
985-6499-57-7
Appears in Collections:2012. Третья международная научная конференция "Математическое моделирование и дифференциальные уравнения": сборник статей

Files in This Item:
File Description SizeFormat 
31.pdf419,59 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.